Alert archive / Arizona / Red Flag Warnings in 2025
Red Flag Warning 13, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 11, 2025, 1:26 PM MST for 6 counties in Arizona. It took effect at May 12, 2025, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2025, 1:26 PM MST (20:26 UTC)
- In effect from
- May 12, 2025, 12:00 PM MST
- Expired
- May 12, 2025, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 8.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3912 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218 WWUS85 KTWC 112026 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 126 PM MST Sun May 11 2025 AZZ151>154-120430- /O.UPG.KTWC.FW.A.0010.250512T1900Z-250513T0200Z/ /O.NEW.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/ /O.UPG.KTWC.FW.A.0011.250513T1800Z-250514T0300Z/ /O.NEW.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 151 Western half Desert Grasslands FDRA including elevations up to 5500 feet in Southeast corner of Pinal County- Extreme Eastern Pima County-Western third of Cochise County- Santa Cruz County-TDC-Arizona Fire Weather Zone 152 Eastern half Desert Grasslands FDRA including elevations up to 5500 feet in Southwest Graham County and Eastern two thirds of Cochise County-Southern San Carlos Reservation- Southern Greenlee County below 5000 feet-TDC- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF- Southern San Carlos Reservation above 5000 feet-SDC- Arizona Fire Weather Zone 154 Forest Woodlands FDRA including the Sky Islands of Southeast Arizona above 5500 feet-Coronado NF-TDC- 126 PM MST Sun May 11 2025 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... The National Weather Service in Tucson has issued a Red Flag Warning for strong and gusty winds, low relative humidity, and high fire danger, which is in effect from noon to 7 PM MST Monday. A Red Flag Warning has also been issued from 10 AM to 8 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154. * TIMING...For the first Red Flag Warning, from noon to 7 PM MST Monday. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph. * RELATIVE HUMIDITY...8 to 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-120430- /O.UPG.KTWC.FW.A.0011.250513T1800Z-250514T0300Z/ /O.NEW.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 150 Sonoran FDRA-Most of Pima County-South Central Pinal County- Tohono O'odham Nation-Tucson Metropolitan area-TDC- 126 PM MST Sun May 11 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONE 150... The National Weather Service in Tucson has issued a Red Flag Warning for strong and gusty winds, low relative humidity, and high fire danger, which is in effect from 10 AM to 8 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 150. * TIMING...From 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph. * RELATIVE HUMIDITY...9 to 14 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
4 follow-up statements
159 WWUS85 KTWC 120439 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 939 PM MST Sun May 11 2025 AZZ151>154-122300- /O.CON.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 151 Western half Desert Grasslands FDRA including elevations up to 5500 feet in Southeast corner of Pinal County- Extreme Eastern Pima County-Western third of Cochise County- Santa Cruz County-TDC-Arizona Fire Weather Zone 152 Eastern half Desert Grasslands FDRA including elevations up to 5500 feet in Southwest Graham County and Eastern two thirds of Cochise County-Southern San Carlos Reservation- Southern Greenlee County below 5000 feet-TDC- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF- Southern San Carlos Reservation above 5000 feet-SDC- Arizona Fire Weather Zone 154 Forest Woodlands FDRA including the Sky Islands of Southeast Arizona above 5500 feet-Coronado NF-TDC- 939 PM MST Sun May 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... * AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154. * TIMING...For the first Red Flag Warning, from noon to 7 PM MST Monday. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph. * RELATIVE HUMIDITY...8 to 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-122300- /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 150 Sonoran FDRA-Most of Pima County-South Central Pinal County- Tohono O'odham Nation-Tucson Metropolitan area-TDC- 939 PM MST Sun May 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONE 150... * AFFECTED AREA...Fire Weather Zone 150. * TIMING...From 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph. * RELATIVE HUMIDITY...9 to 14 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
378 WWUS85 KTWC 121006 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 306 AM MST Mon May 12 2025 AZZ150-130030- /O.EXA.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 150 Sonoran FDRA-Most of Pima County-South Central Pinal County- Tohono O'odham Nation-Tucson Metropolitan area-TDC- 306 AM MST Mon May 12 2025 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR EASTERN HALF OF FIRE WEATHER ZONE 150... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONE 150... The National Weather Service in Tucson has issued a Red Flag Warning for strong and gusty winds, low relative humidity, and high fire danger, which is in effect from noon today to 7 PM MST this evening. * AFFECTED AREA...Fire Weather Zone 150. * TIMING...For the first Red Flag Warning, from noon today to 7 PM MST this evening. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...8 TO 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ151>154-130030- /O.CON.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 151 Western half Desert Grasslands FDRA including elevations up to 5500 feet in Southeast corner of Pinal County- Extreme Eastern Pima County-Western third of Cochise County- Santa Cruz County-TDC-Arizona Fire Weather Zone 152 Eastern half Desert Grasslands FDRA including elevations up to 5500 feet in Southwest Graham County and Eastern two thirds of Cochise County-Southern San Carlos Reservation- Southern Greenlee County below 5000 feet-TDC- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF- Southern San Carlos Reservation above 5000 feet-SDC- Arizona Fire Weather Zone 154 Forest Woodlands FDRA including the Sky Islands of Southeast Arizona above 5500 feet-Coronado NF-TDC- 306 AM MST Mon May 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154... * AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154. * TIMING...For the first Red Flag Warning, from noon today to 7 PM MST this evening. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...9 TO 14 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
124 WWUS85 KTWC 122044 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 144 PM MST Mon May 12 2025 AZZ151-152-154-131200- /O.NEW.KTWC.FW.A.0012.250514T1700Z-250515T0200Z/ /O.CON.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 151 Western half Desert Grasslands FDRA including elevations up to 5500 feet in Southeast corner of Pinal County- Extreme Eastern Pima County-Western third of Cochise County- Santa Cruz County-TDC-Arizona Fire Weather Zone 152 Eastern half Desert Grasslands FDRA including elevations up to 5500 feet in Southwest Graham County and Eastern two thirds of Cochise County-Southern San Carlos Reservation- Southern Greenlee County below 5000 feet-TDC- Arizona Fire Weather Zone 154 Forest Woodlands FDRA including the Sky Islands of Southeast Arizona above 5500 feet-Coronado NF-TDC- 144 PM MST Mon May 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES EASTERN 151, 152, AND EASTERN 154... The National Weather Service in Tucson has issued a Fire Weather Watch for strong and gusty winds, low relative humidity, and high fire danger, which is in effect from Wednesday morning through Wednesday evening. * AFFECTED AREA...Fire Weather Zones 151, 152 and 154. * TIMING...For the first Red Flag Warning, until 7 PM MST this evening. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. For the Fire Weather Watch, from Wednesday morning through Wednesday evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. Please advise the appropriate officials or fire crews in the field of the Fire Weather Watch for portions of Southeast Arizona. && $$ AZZ150-153-131200- /O.CON.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 150 Sonoran FDRA-Most of Pima County-South Central Pinal County- Tohono O'odham Nation-Tucson Metropolitan area-TDC- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF- Southern San Carlos Reservation above 5000 feet-SDC- 144 PM MST Mon May 12 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES EASTERN 150 AND 153... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153... * AFFECTED AREA...Fire Weather Zones 150 and 153. * TIMING...For the first Red Flag Warning, until 7 PM MST this evening. For the second Red Flag Warning, from 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
747 WWUS85 KTWC 130202 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 702 PM MST Mon May 12 2025 AZZ151-152-154-131245- /O.EXP.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ /O.CON.KTWC.FW.A.0012.250514T1700Z-250515T0200Z/ Arizona Fire Weather Zone 151 Western half Desert Grasslands FDRA including elevations up to 5500 feet in Southeast corner of Pinal County- Extreme Eastern Pima County-Western third of Cochise County- Santa Cruz County-TDC-Arizona Fire Weather Zone 152 Eastern half Desert Grasslands FDRA including elevations up to 5500 feet in Southwest Graham County and Eastern two thirds of Cochise County-Southern San Carlos Reservation- Southern Greenlee County below 5000 feet-TDC- Arizona Fire Weather Zone 154 Forest Woodlands FDRA including the Sky Islands of Southeast Arizona above 5500 feet-Coronado NF-TDC- 702 PM MST Mon May 12 2025 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154... * AFFECTED AREA...Fire Weather Zones 151, 152 and 154. * TIMING...For the Red Flag Warning, from 10 AM to 8 PM MST Tuesday. For the Fire Weather Watch, from Wednesday morning through Wednesday evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. Please advise the appropriate officials or fire crews in the field of the Fire Weather Watch for portions of Southeast Arizona. && $$ AZZ150-153-131245- /O.EXP.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/ /O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/ Arizona Fire Weather Zone 150 Sonoran FDRA-Most of Pima County-South Central Pinal County- Tohono O'odham Nation-Tucson Metropolitan area-TDC- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF- Southern San Carlos Reservation above 5000 feet-SDC- 702 PM MST Mon May 12 2025 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153... * AFFECTED AREA...Fire Weather Zones 150 and 153. * TIMING...From 10 AM to 8 PM MST Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 11, 1:30 AM MST, 11 hours 56 minutes earlier.
Area forecast discussion, May 11, 1:30 AM MST, 11 hours 56 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 130 AM MST Sun May 11 2025 .SYNOPSIS...High temperatures will be well above normal through Monday, cooling to below normal levels mid to late next week. Breezy to windy southwest winds Monday through Wednesday of next week. && .DISCUSSION...Breezy winds continue early this morning, weakening this afternoon by around 1400 MST. High pressure aloft and above normal temperatures will continue across the region into Monday. Temperatures will warm another 3-5 degrees today, with highs 8-11 degrees above normal. Areas from Tucson westward will top out at 100+ degrees, leading to a Moderate HeatRisk. Low to high clouds will move into the region this morning making for a warm, dry and partly cloudy kind of day. The current high pressure will begin to regress southeastward tomorrow night into Monday morning, replaced by a fairly strong low pressure system that will move in from the Pacific Northwest. This low pressure system along with the placement of high pressure in the southern Plains will lead to breezy winds Monday afternoon and especially Tuesday afternoon. The low will not dip far enough south, only reaching to the Great Basin region, thus there will be no precipitation for our area. However, it will cool temperatures to near to slightly below normal by mid to late this upcoming week and bring general cloudiness. Due to the enhanced winds, dry conditions, and dry fuels this has lead to near to critical fire weather conditions Monday and Tuesday afternoons. A Fire Weather Watch has been issued for our eastern Fire Weather Zones Monday (all of zones 152 and 153 and eastern portions of 151 and 154), with a Fire Weather Watch for all Fire Weather Zones Tuesday (150, 151, 152, 153 and 154). Please refer to the Fire Weather Planning Forecast (FWF) for more information. After the passage of the early week low pressure system there will be general troughiness in the region for the following several days. The Climate Prediction Center (CPC) has a 40-50 percent chance of temperatures learning below normal for days 6 though 10. As of now, it doesn't appear there will be any precipitation associated with the upcoming patter so the theme of dry, warm, and afternoon windiness shall continue. && .AVIATION...Valid through 12/12Z. SKC this morning becoming FEW AOA 20k to 25k ft AGL by 11/16Z. Clouds will increase to FEW to SCT by 11/21Z AOA 15k to 20k ft AGL persisting throughout the remainder of the forecast period. Southeast SFC winds 8 to 12 kts this morning weakening to 5 to 10 kts and shifting to from the southwest by 11/21Z. By 12/07Z, and for the remainder of the forecast period, SFC winds will be light and variable. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...High pressure aloft and warm temperatures will continue through Monday, with highs 8-11 degrees above normal. Winds will shift around to the southwest this afternoon. A storm system will then move to our north early to mid next week. This will result in temperatures lowering to near to slightly below normal mid to late next week. This system will bring strong and gusty southwest winds the first half of next week. Near critical to critical fire weather conditions are expected as early as Monday afternoon, with widespread critical fire weather conditions Tuesday and Wednesday. A Fire Weather Watch is in effect for the eastern Fire Weather Zones Monday (all of zones 152 and 153 and eastern portions of 151 and 154), with a Fire Weather Watch for all Fire Weather Zones on Tuesday (150, 151, 152, 153 and 154). && && .TWC WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for AZZ150>154. Fire Weather Watch from Monday afternoon through Monday evening for AZZ151>154. && Malarkey Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:26 PM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 55 hr |
Nearby
Red Flag Warnings in Arizona, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.